# SDR USAA2011111100003

- Difficulty date: November 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,065 hours, 39,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN FUSELAGE FRAME AT BS 500C, S21L.  REPAIRED FUSELAGE FRAME AT BS 500C, S21L IAW B737 SRM 53-00-07 REPAIR 13.
